# SDR A6WA201140551

- Difficulty date: May 15, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 25,326 hours, 23,121 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Bs409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL POST AT FS 409.00+128, LBL 27.00 INBD IS CRACKED AT BOTTOM END.  REPAIRED FS 409.00+128, LBL 27.00, INBD VERTICAL POST IAW REO 601R-53-41-056, REV E & REO 601R-53-41-1417.
